# SDR GLBA20110202G

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 28,669 hours, 30,088 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 209
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIG EVENT - PILOT REPORTED THAT THE EMERGENCY LIGHTS INOP AND COURTESY LIGHT INOP.  MX REPLACED BULB AT F/A EMERGENCY POSITION OVER DOOR PN 209, IAW 33-51-01, OPS CHECKS GOOD.
